×

zbMATH — the first resource for mathematics

Linearly compact modules of continuous mappings. (English) Zbl 1200.46043
Summary: A criterion for the linear compactness of submodules of certain linearly topologized modules of continuous mappings is established.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.
MSC:
46H99 Topological algebras, normed rings and algebras, Banach algebras
46E99 Linear function spaces and their duals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki N. Topologie générale, Deuxième édition. Actualités Scientifiques et Industrielles, vol. 1084. Hermann; 1967 (Chapitre 10).
[2] El Naschie, M.S., A review of E-infinity theory and the mass spectrum of high energy physics, Chaos, solitons and fractals, 19, 209-236, (2004) · Zbl 1071.81501
[3] El Naschie, M.S., A few hints and some theorems about witten’s M theory and T-duality, Chaos, solitons and fractals, 25, 545-548, (2005) · Zbl 1069.81045
[4] First international conference on p-adic mathematical physics. Proceedings of the Steklov institute of mathematics, vol. 245; 2004.
[5] Kaplansky, I., Dual modules over a valuation ring. I, Proc am math soc, 4, 213-219, (1953) · Zbl 0053.35305
[6] Köthe, G., Topological vector spaces I, Grundlehren der mathematischen wissenschaften, vol. 159, (1994), Springer
[7] Lefschetz S. Algebraic topology, vol. XXVII. American Mathematical Society Colloquium Publications; 1942.
[8] Pombo, D.P., On the completion of certain topological modules, Math japonica, 37, 333-336, (1992) · Zbl 0761.46041
[9] Pombo Jr DP. Linearly compact modules of continuous mappings. American Mathematical Society and Sociedade Brasileira de Matemática – first joint meeting; 2008. p. 95.
[10] Vladimirov VS, Volovich VI, Zelenov EI. P-adic analysis and mathematical physics. Series on Soviet and East European mathematics, vol. 1. World Scientific; 1994.
[11] Warner, S., Topological fields, Notas de matemática, vol. 126, (1989), North-Holland · Zbl 0683.12014
[12] Zelinsky, D., Linearly compact modules and rings, Am J math, 75, 79-90, (1953) · Zbl 0050.10802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.